Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Hilbert's tenth problem for rational function fields in characteristic $ 2$


Author: Carlos R. Videla
Journal: Proc. Amer. Math. Soc. 120 (1994), 249-253
MSC: Primary 11U05; Secondary 03D35, 11D99
DOI: https://doi.org/10.1090/S0002-9939-1994-1159179-6
MathSciNet review: 1159179
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In Hilbert's Tenth problem for fields of rational functions over finite fields (Invent. Math. 103 (1991)) Pheidas showed that Hilbert's Tenth problem over a field of rational functions with constant field a finite field of characteristic other than $ 2$ is undecidable. We show that the same holds for characteristic $ 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11U05, 03D35, 11D99

Retrieve articles in all journals with MSC: 11U05, 03D35, 11D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1159179-6
Article copyright: © Copyright 1994 American Mathematical Society